Alert archive / Pennsylvania / Flash Flood Warnings in 2009
Flash Flood Warning 2, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 9, 2009, 9:04 PM EDT for Luzerne County, Wyoming County, Pennsylvania. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 9:04 PM EDT (01:04 UTC)
- Expired
- Jun 9, 2009, 10:24 PM EDT
- In force
- 80 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Luzerne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 91 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBGM 100104 FFWBGM PAC079-131-100400- /O.NEW.KBGM.FF.W.0002.090610T0104Z-090610T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 904 PM EDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA... SOUTHWESTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA... * UNTIL MIDNIGHT EDT * AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. DOPPLER RADAR RAINFALL ESTIMATES ARE INDICATING OVER 3 INCHES OF RAIN HAS FALLEN IN THE LAST TWO HOURS. FLOODING OF SMALL STREAMS IN THESE RURAL PARTS OF LUZERNE AND WYOMING COUNTIES IS IMMINENT. ROAD WASHOUTS ARE POSSIBLE. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KASSON BROOK. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4141 7603 4129 7615 4136 7629 4148 7616 $$
2 follow-up statements
000 WGUS71 KBGM 100143 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 943 PM EDT TUE JUN 9 2009 PAC079-131-100400- /O.CON.KBGM.FF.W.0002.000000T0000Z-090610T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUZERNE PA-WYOMING PA- 943 PM EDT TUE JUN 9 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR SOUTHWESTERN WYOMING AND NORTHWESTERN LUZERNE COUNTIES... AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN IN WESTERN LUZERNE COUTNY. THIS THUNDERSTORM HAD MOVED OUT OF THE FLOOD WARNING AREA...BUT THE COPIOUS AMOUNT OF RAINFALL IT LEFT BEHIND WAS LIKELY STILL RUNNING DOWN THE HILLSIDES...SMALL STREAMS AND CREEKS. RURAL COUNTY ROADS MAY BE FLOODING OR BECOME WASHED OUT FROM THE RUNOFF. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KASSON BROOK...NORTH MOUNTAIN...AND ALONG BOWMAN BROOK. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4141 7603 4129 7615 4136 7629 4148 7616 $$
000 WGUS71 KBGM 100224 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1024 PM EDT TUE JUN 9 2009 PAC079-131-100228- /O.CAN.KBGM.FF.W.0002.000000T0000Z-090610T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUZERNE PA-WYOMING PA- 1024 PM EDT TUE JUN 9 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN WYOMING AND NORTHWESTERN LUZERNE COUNTIES... * EMERGENCY MANAGEMENT OFFICIALS FROM LUZERNE COUNTY HAVE VISITED THE WARNED AREA AND REPORTED NO SIGNIFICANT SIGNS OF FLOODING FROM THE HEAVY RAINFALL. HOWEVER...THE STORMS DID LEAVE BEHIND ENOUGH RAIN TO SWELL AREA STREAMS AND CREEKS TO THREE QUARTERS BANK FULL...AND ALSO CREATE SEVERAL AREAS OF PONDING WATER IN THE NORMAL LOW LYING AREAS. RESIDENTS AND PEOPLE TRAVELING THROUGH SOUTHWEST WYOMING AND NORTHWEST LUZERNE COUNTIES ARE ADVISED TO BE PREPARED TO ENCOUNTER AREAS OF STANDING WATER. NEVER DRIVE THROUGH WATER COVERING A ROADWAY...AS YOU CAN NEVER TELL HOW DEEP IT IS...OR IF THE ROAD IS WASHED OUT UNDERNEATH...ESPECIALLY AT NIGHT. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4141 7603 4129 7615 4136 7629 4148 7616 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 8:14 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 9, 8:14 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 814 PM EDT TUE JUN 9 2009 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVER THE REGION TONIGHT AND REMAIN THROUGH WEDNESDAY, BRINGING DRY AND PLEASANT WEATHER. MORE SHOWERS AND POSSIBLY THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING, AS ANOTHER LOW PRESSURES SYSTEM MOVES THROUGH THE AREA. HIGH PRESSURE OVER THE UPPER GREAT LAKES WILL BRING IMPROVING CONDITIONS FOR FRIDAY. && .NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/... HAVE ALLOWED SEVERE THUNDERSTORM WATCH TO EXPIRE THIS EVENING, AS MUCH DRIER AIR HAS ADVECTED INTO THE MAJORITY OF THE FORECAST AREA. STILL SOME LINGERING CONVECTION OVER EXTREME SOUTHEASTERN COUNTIES, BUT THESE SHOULD DIE OUT AFTER SUNSET. WILL BE CUTTING BACK ON THE CLOUD COVER OVERNIGHT AS CURRENT SATELLITE LOOP SHOWS NO TREND FOR THE STRATOCU OVER CANADA TO ADVANCE TOWARD NY/PA. THE LACK OF CLOUD COVER SHOULD PRODUCE ADDITIONAL FOG FORMATION EARLY WEDNESDAY MORNING. && .SHORT TERM /7 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...SFC HIGH PRES WILL PROVIDE A PLEASANT DAY WITH SKIES BECOMING MOSTLY SUNNY AFTER LOW LEVEL MOISTURE MIXES OUT BY MID MORNING. WEDNESDAY NIGHT/THURSDAY...SFC LOW PRES WILL TRACK FROM THE OHIO VALLEY NORTHEAST ACROSS CWA ON THURSDAY. BOTH GFS/NAM IN MUCH BETTER AGREEMENT WITH THIS FEATURE THAN YESTERDAY. PRECIP SHOULD HOLD OFF THROUGH EARLY EVENING THEN BECOME LIKELY AFTER MIDNIGHT. ON THURSDAY, MODELS SOUNDINGS DO SHOW SOME INSTABILITY WITH GFS MORE UNSTABLE THAN NAM. WILL CONTINUE TO MENTION CHC OF TRW WITH LIKELY POPS FOR SHOWERS. THURSDAY NIGHT...SYSTEM GRADUALLY PULLS OUT BUT PRECIP MAY LINGER ESP OVER WYOMING VALLEY/POCONOS AS ANOTHER WEAK SFC WAVE DEVELOPS OVER EASTERN PA. FRIDAY...NAM/GFS SHOW SFC HIGH PRES OVER THE UPPER GREAT WITH A NICE DAY IN STORE. ECMWF HOLDS ONTO THE SFC WAVE OVER ERN PA LONGER AND DEEPER THAN NAM/GFS. LEANED TOWARD THE NAM/GFS SOLUTIONS AND ONLY INCLUDED LOW CHC POPS FOR WYOMING VLY/POCONOS AND DRY ELSEWHERE. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... VERY FEW CHANGES TO THE EXTENDED FORECAST. A BROAD TROUGH OF LOW PRESSURE WILL BE OVER THE EASTERN UNITED STATES THROUGH NEXT WEEK. THIS WILL BRING A SMALL POSSIBILITY OF SOME SHOWERS OVER THE WEEKEND FOR THE CWA. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... MAIN CONCERN FIRST 24 HOURS IS THE POTENTIAL FOR DENSE FOG FORMATION EARLY WEDNESDAY MORNING. REPRESENTATIVE CROSS OVER TEMPS ARE LIKELY IN THE UPPER 50S DUE TO THE DRY AIR ADVECTION BEHIND THE COLD FRONT. THERE ARE MANY AREAS WHICH RECEIVED MEASURABLE RAINFALL, ESPECIALLY ALONG AND EAST OF INTERSTATE 81. THE WET GROUND AND LIGHT WINDS WILL INCREASE FOG POTENTIAL. WILL BRING IN MVFR VIS REDUCTIONS IN LIGHT FOG AROUND 6Z-8Z, AND FORECAST IFR FOG FOR MOST LOCATIONS 8Z-12Z. FOG SHOULD DISSIPATE BETWEEN 12Z AND 14Z, WITH A MOSTLY SUNNY DAY THEREAFTER. OUTLOOK... WED NGT THRU THU...MVFR/IFR IN RAIN. FRI THRU SAT...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...DJP SHORT TERM...RRM LONG TERM...SLI AVIATION...DJP
Hazardous weather outlook, Jun 9, 8:14 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 814 PM EDT TUE JUN 9 2009 NYZ045-046-055>057-062-PAZ038>040-043-044-047-048-072-110015- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 814 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-015>018-022>025-036-037-044-110015- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- 814 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 6:25 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 625 PM EDT TUE JUN 9 2009 PAZ043-044-047-092315- LACKAWANNA PA-LUZERNE PA-WYOMING PA- 625 PM EDT TUE JUN 9 2009 ...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LUZERNE... SOUTH CENTRAL WYOMING AND SOUTHERN LACKAWANNA COUNTIES... * AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST PITTSTON TO HARVEYS LAKE...AND MOVING SOUTHEAST AT 15 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... OLD FORGE AT 630 PM EDT... AVOCA AT 635 PM EDT... MOOSIC AND WEST PITTSTON AT 640 PM EDT... WEST WYOMING AND PITTSTON AT 645 PM EDT... WYOMING AT 655 PM EDT... SWOYERSVILLE AND LUZERNE AT 700 PM EDT... EDWARDSVILLE AT 705 PM EDT... PLAINS AT 710 PM EDT... THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Local storm report, Jun 9, 6:37 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
637 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL 4 SE CLINTON 43.01N 75.32W
06/09/2009 E0.75 INCH ONEIDA NY PUBLIC
0250 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/09/2009 E1.75 INCH OTSEGO NY PUBLIC
0253 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/09/2009 E1.25 INCH OTSEGO NY PUBLIC
0320 PM HAIL MT VISION 42.57N 75.05W
06/09/2009 E0.75 INCH OTSEGO NY PUBLIC
0320 PM HAIL 3 ENE COCHECTON 41.72N 75.00W
06/09/2009 E1.00 INCH SULLIVAN NY PUBLIC
0330 PM HAIL MILANVILLE 41.67N 75.07W
06/09/2009 E0.75 INCH WAYNE PA PUBLIC
0339 PM HAIL MILFORD 42.59N 74.95W
06/09/2009 E0.75 INCH OTSEGO NY TRAINED SPOTTER
0348 PM HAIL BETHEL 41.68N 74.88W
06/09/2009 E0.88 INCH SULLIVAN NY PUBLIC
0358 PM HAIL 7 E FRANKLIN 42.34N 75.03W
06/09/2009 E1.00 INCH DELAWARE NY PUBLIC
HAIL OCCURRED IN TREADWELL
0400 PM HAIL COCHECTON 41.70N 75.05W
06/09/2009 E1.75 INCH SULLIVAN NY PUBLIC
0423 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E1.00 INCH DELAWARE NY PUBLIC
0425 PM HAIL COOPERSTOWN 42.70N 74.93W
06/09/2009 E1.25 INCH OTSEGO NY PUBLIC
0430 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E1.25 INCH DELAWARE NY PUBLIC
0430 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E0.88 INCH DELAWARE NY CO-OP OBSERVER
0430 PM HAIL 7 SW DELHI 42.21N 75.01W
06/09/2009 E0.88 INCH DELAWARE NY PUBLIC
HAIL OCCURRED IN DELANCEY
0430 PM HAIL 7 E FRANKLIN 42.34N 75.03W
06/09/2009 E0.75 INCH DELAWARE NY PUBLIC
HAIL OCCURRED IN TREADWELL
0440 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E2.50 INCH DELAWARE NY TRAINED SPOTTER
NEAR SUNY DELHI
0440 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E0.75 INCH DELAWARE NY TRAINED SPOTTER
0450 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E1.00 INCH DELAWARE NY PUBLIC
0510 PM HAIL 8 SSW DELHI 42.17N 74.97W
06/09/2009 E0.50 INCH DELAWARE NY TRAINED SPOTTER
NEAR DELANCEY
0515 PM HAIL LAKEWOOD 41.85N 75.37W
06/09/2009 E0.50 INCH WAYNE PA PUBLIC
0520 PM HAIL MARGARETVILLE 42.14N 74.65W
06/09/2009 E0.50 INCH DELAWARE NY PUBLIC
0520 PM HAIL 4 SW DELHI 42.24N 74.97W
06/09/2009 E1.75 INCH DELAWARE NY PUBLIC
NEAR FRASER
0553 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E0.88 INCH DELAWARE NY PUBLIC
&&
JML/BLSpecial weather statement, Jun 9, 7:31 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 731 PM EDT TUE JUN 9 2009 PAZ047-100015- LUZERNE PA- 731 PM EDT TUE JUN 9 2009 ...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LUZERNE COUNTY... * AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR LARKSVILLE...AND MOVING SOUTHEAST AT 5 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PLAINS AT 740 PM EDT... WILKES-BARRE AND NANTICOKE AT 750 PM EDT... WILKES-BARRE TOWNSHIP AT 755 PM EDT... MOUNTAIN TOP AT 815 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Special weather statement, Jun 9, 8:14 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 814 PM EDT TUE JUN 9 2009 PAZ043-047-100100- LUZERNE PA-WYOMING PA- 814 PM EDT TUE JUN 9 2009 ...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LUZERNE AND SOUTHWESTERN WYOMING COUNTIES... * AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF HARVEYS LAKE TO BEAR CREEK...AND MOVING SOUTHEAST AT 5 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... BEAR CREEK AND LAUREL RUN AT 900 PM EDT... THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Local storm report, Jun 9, 8:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
825 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL 4 SE CLINTON 43.01N 75.32W
06/09/2009 E0.75 INCH ONEIDA NY PUBLIC
0250 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/09/2009 E1.75 INCH OTSEGO NY PUBLIC
0253 PM HAIL RICHFIELD SPRINGS 42.85N 74.99W
06/09/2009 E1.25 INCH OTSEGO NY PUBLIC
0320 PM HAIL MT VISION 42.57N 75.05W
06/09/2009 E0.75 INCH OTSEGO NY PUBLIC
0320 PM HAIL 3 ENE COCHECTON 41.72N 75.00W
06/09/2009 E1.00 INCH SULLIVAN NY PUBLIC
0330 PM HAIL MILANVILLE 41.67N 75.07W
06/09/2009 E0.75 INCH WAYNE PA PUBLIC
0339 PM HAIL MILFORD 42.59N 74.95W
06/09/2009 E0.75 INCH OTSEGO NY TRAINED SPOTTER
0348 PM HAIL BETHEL 41.68N 74.88W
06/09/2009 E0.88 INCH SULLIVAN NY PUBLIC
0358 PM HAIL 7 E FRANKLIN 42.34N 75.03W
06/09/2009 E1.00 INCH DELAWARE NY PUBLIC
HAIL OCCURRED IN TREADWELL
0400 PM HAIL COCHECTON 41.70N 75.05W
06/09/2009 E1.75 INCH SULLIVAN NY PUBLIC
0415 PM TSTM WND DMG MEREDITH 42.35N 74.95W
06/09/2009 DELAWARE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0423 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E1.00 INCH DELAWARE NY PUBLIC
0425 PM HAIL COOPERSTOWN 42.70N 74.93W
06/09/2009 E1.25 INCH OTSEGO NY PUBLIC
0430 PM HAIL 7 E FRANKLIN 42.34N 75.03W
06/09/2009 E0.75 INCH DELAWARE NY PUBLIC
HAIL OCCURRED IN TREADWELL
0430 PM HAIL 7 SW DELHI 42.21N 75.01W
06/09/2009 E0.88 INCH DELAWARE NY PUBLIC
HAIL OCCURRED IN DELANCEY
0430 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E1.25 INCH DELAWARE NY PUBLIC
0430 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E0.88 INCH DELAWARE NY CO-OP OBSERVER
0440 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E2.50 INCH DELAWARE NY TRAINED SPOTTER
NEAR SUNY DELHI
0440 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E0.75 INCH DELAWARE NY TRAINED SPOTTER
0450 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E1.00 INCH DELAWARE NY PUBLIC
0450 PM TSTM WND DMG 3 S DELHI 42.24N 74.91W
06/09/2009 DELAWARE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0510 PM HAIL 8 SSW DELHI 42.17N 74.97W
06/09/2009 E0.50 INCH DELAWARE NY TRAINED SPOTTER
NEAR DELANCEY
0515 PM HAIL LAKEWOOD 41.85N 75.37W
06/09/2009 E0.50 INCH WAYNE PA PUBLIC
0520 PM HAIL 4 SW DELHI 42.24N 74.97W
06/09/2009 E1.75 INCH DELAWARE NY PUBLIC
NEAR FRASER
0520 PM HAIL MARGARETVILLE 42.14N 74.65W
06/09/2009 E0.50 INCH DELAWARE NY PUBLIC
0553 PM HAIL DELHI 42.28N 74.91W
06/09/2009 E0.88 INCH DELAWARE NY PUBLIC
0715 PM HAIL LAKE ARIEL 41.45N 75.38W
06/09/2009 E0.25 INCH WAYNE PA PUBLIC
&&
JABSpecial weather statement, Jun 9, 8:34 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 834 PM EDT TUE JUN 9 2009 PAZ043-047-100115- LUZERNE PA-WYOMING PA- 834 PM EDT TUE JUN 9 2009 ...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LUZERNE AND SOUTHWESTERN WYOMING COUNTIES... * AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES NORTH OF SWEET VALLEY THIS STORM WAS NEARLY STATIONARY. * THE STRONG THUNDERSTORM WILL BE NEAR... SWEET VALLEY AND PIKES CREEK AT 915 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:41 PM EDT | Areal Flood Advisory | BGM | Luzerne, Wyoming | 2 hr |
| Jun 9, 10:09 PM EDT | Areal Flood Advisory | BGM | Luzerne | 111 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.